# SDR 2003F00344

- Difficulty date: December 10, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N42MY
- Make and model: Gruman G111
- Aircraft serial: 148329
- Engine: Wright R182056A
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Stack
- Part number: 89P12795
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON A REPOSITIONING FLIGHT FROM PBI-FPR, AFTER TAKEOFF APPROX 500 FT PILOT REPORTED A LEFT ENGINE FIRE INDICATION.  WITH POWER REDUCTION THE LIGHT WENT OUT.  AIRCRAFT RETURNED TO PBI.  LANDED WITHOUT INCIDENT.  INVESTIGATION BY MYI MAINTENANCE DETERMINED NR 2 CYLINDER EXHAUST ASSEMBLY.  ATTACHMENT FLANGE BOLTS WORKED LOOSE, WHICH EXPOSED THE FIRE DETECTION ELEMENT TO HOT EXHAUST GASES.  (M)
